# SDR SWAA2021111528655

- Difficulty date: October 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LOCATED SLAT 6 AT LEVEL SLAT STATION 202.45 AT RT WING ; 2021-461484 / [01] REMOVED ACCESS PANEL 623DB AND FLEX SKIN LOC SLAT 6 AT LEVEL SLAT STATION 202.45 AT RT WING IAW B737-700 SRM 51-40-02 AND PERFORMED VISUAL INSPECTION AND NOT FOUND DAMAGE; [11] PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOCATED SLAT 6 AT LEVEL SLAT STATION 202.45 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 PARAGRAPH 4; ALTERNATIVE 1; FIGURE 202 SHEET 3. SEE INDIVIDUAL SIGNOFFS BELOW
